MAUDE Adverse Event Report: NORTECH SYSTEMS REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

NORTECH SYSTEMS REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number G2200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 12/10/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the system powered up with error code 480 (sensor interface error) indicating remove delivery device but no delivery device was plugged in.Turned the generator off and on but the issue was not resolved.Procedure was canceled.Patient outcome information was not provided.
 
Event or Problem Description
It was reported that the system powered up with error code 480 (sensor interface error) indicating remove delivery device but no delivery device was plugged in.Turned the generator off and on but the issue was not resolved.Procedure was canceled.No complications to the patient occurred due to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product was not returned so no physical analysis could be performed.A review of the device history record confirmed that the device met all material, assembly and performance specifications prior to release.A review of the device ifu and operators manual was completed and did not reveal any evidence of device misuse, off-label use, or failure to follow instructions.Based on the information available, the device was not returned and there is no sufficient information to determine the cause contributing to the reported issue.An evaluation conclusion code of no problem detected was assigned to this investigation.

Brand Name
REZUM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
NORTECH SYSTEMS
925 enterprise avenue
milaca MN 56353
MDR Report Key9496664
Report Number2937094-2019-61692
Device Sequence Number2079308
Product Code GEI
UDI-Device Identifier00855357006003
UDI-Public00855357006003
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K180237
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG2200
Device Catalogue NumberG2200
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/10/2019
Supplement Date Received by Manufacturer12/19/2019
03/05/2020
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date12/20/2019
03/11/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;